# SDR SWAA2024011632186

- Difficulty date: December 15, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING 2023-756849<[01] REPLACED SUPPORT ANGLE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING # 115A2930 SHEET 8 REV.-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED ORSS 272 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING # 115A2930 SHEET 8 REV.-. SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED
